Posted by Syringe on November 30, 2004, at 19:03:16
In reply to Re: How long for these withdrawals to end??, posted by BR549 on April 9, 2004, at 23:27:39
its been 4 days of not using venlafaxine 75mg XR. Quit cold turkey.
I still feel a little twitchy, like I'm kind of high on meth. Also lastnight I used diphenhydramine,w hcih I believe is the same as Benadryl. Also lastngiht was the night where I seemed to be feeling better after finally relaxing all my neck muscles, I don't know if they were still tense or it was because I massage them too hard. But I read to reduce tension with headnumb ness and neck pain, and jaw pain, to massage the neck. I did not know that benadryl would reduce the effects in general, i just took it intensionally because of the sleepy anaestethic effect, because I couldn't goto sleep. So reading about how it reduced it on this website made everything more convincing also the fact that alot of people take fluoxetine for the widrawals, has convinced me to talk to the doctor to get some. It makes me mad that it can take weeks for the withdrawals to go away. But today, I've felt great all day, although I was a little nauseous and my stomach feels all weird. I dono't know if I ate to much or if it was my Septra D, butI've been able to continue my school work wich I thought would never happen because of the widrawals..
This forum is great, especially reading about everybody elses experiences.